# SDR HALA2023020300029

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 37,203 hours, 5,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 FLOOR STRIP PANEL IN F/C FRONTING STOWAGE F104 & F105 IS DEFECTIVE (PEELING OFF). CORRECTIVE ACTION: RESECURED FLOOR STRIP AT F/C AREA. (9792680)
